# SDR SWAA053027

- Difficulty date: October 2, 2005
- Submitted: October 4, 2005
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- Aircraft time: 60,991 hours, 50,550 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 654510751
- Condition: Broken
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD T/E FLAP BOOM CABLE BROKEN.  REMOVED AND REPLACED BOOM CABLES BC-3 AND BC-4 PER MM.
